RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1959, Volume 23, Issue 2, Pages 213–242 (Mi izv3698)  

This article is cited in 2 scientific papers (total in 3 papers)

Some properties of differentiable functions given on an $n$-dimensional open set

S. M. Nikol'skii


Full text: PDF file (2418 kB)

Bibliographic databases:
Received: 09.10.1958

Citation: S. M. Nikol'skii, “Some properties of differentiable functions given on an $n$-dimensional open set”, Izv. Akad. Nauk SSSR Ser. Mat., 23:2 (1959), 213–242

Citation in format AMSBIB
\Bibitem{Nik59}
\by S.~M.~Nikol'skii
\paper Some properties of differentiable functions given on an $n$-dimensional open set
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1959
\vol 23
\issue 2
\pages 213--242
\mathnet{http://mi.mathnet.ru/izv3698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=112929}
\zmath{https://zbmath.org/?q=an:0198.46105|0133.37403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3698
  • http://mi.mathnet.ru/eng/izv/v23/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. J. V. Rybalov, “On imbedding theorems for a natural extension of the sobolev class $W^l_p(\Omega)$”, Math. USSR-Izv., 4:1 (1970), 147–157  mathnet  crossref  mathscinet  zmath
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    3. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:444
    Full text:81
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019